About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 794581, 21 pages
http://dx.doi.org/10.1155/2012/794581
Research Article

Unknown Input Observer Design for Fuzzy Bilinear System: An LMI Approach

1Laboratoire des Systèmes Avancés (LSA), Polytechnic High School of Tunisia (EPT), University of Carthage, 2078 La Marsa, Tunisia
2University of Picardie-Jules Verne, MIS 33, rue Saint-Leu,- 80039 Amiens, France

Received 8 September 2012; Revised 18 October 2012; Accepted 19 October 2012

Academic Editor: Peng Shi

Copyright © 2012 D. Saoudi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. Saoudi, M. Chadli, C. Mechmeche, and N. Benhadj Braiek, “Unknown Input Observer Design for Fuzzy Bilinear System: An LMI Approach,” Mathematical Problems in Engineering, vol. 2012, Article ID 794581, 21 pages, 2012. doi:10.1155/2012/794581